# SDR GTIA030318

- Difficulty date: April 15, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1155 FORWARD DOOR FRAME CORRODED.  REMOVED DAMAGED AREA.  FORMED REPAIR. INSTALLED 2 REPAIR PIECES.
